# SDR VNAA2017090611102

- Difficulty date: September 6, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 36,701 hours, 27,096 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AT APPROXIMATELY 9000 FEET,  THE CREW RECEIVED AN INBOARD SPOILERS, INBOARD SPOILERON CAUTION MESSAGE.  ATC DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE.  MX RAN SPOST 2, OPS CHECKED GOOD.
